I have a 2 month old baby. He had Cold and the Specialist prescribed him 1.5 ml of Azithromycin.but after giving this for 2 days he started Diarrhea. Can i give him Pedialyte and also formula(Ready to feed - 22 Cal). Will pedialyte cause any Cold? Should i continue the formulaalong wid Pedialyte? PLEASE ADVISE AS I CAN'T SEE A DOCTOR TODAY AS HE IS OUT ON WEEKENDS?

Aasia - posted on 08/19/2012 ( 1 mom has responded )

2

0

0

I have a 2 month old baby. He had Cold and the Specialist prescribed him 1.5 ml of Azithromycin.but after giving this for 2 days he started Diarrhea. Can i give him Pedialyte and also formula(Ready to feed - 22 Cal). Will pedialyte cause any Cold? Should i continue the formulaalong wid Pedialyte? PLEASE ADVISE AS I CAN'T SEE A DOCTOR TODAY AS HE IS OUT ON WEEKENDS?

MOST HELPFUL POSTS

Tina - posted on 08/19/2012

1,314

28

301

That's pretty normal with antibiotics both my kids have just been sick and had the same problem. Just try to keep up the fluids water juice. Whatever you can. Yes continue to use formula. If he's drinking it then let him. I had a hard time getting mine to eat or drink anything what so ever but kept giving small amount regularly. It's been a long week for me very tired but my son is better and my daughter is doing a lot better. I wouldn't worry about the pedialyte too much if he's drinking he should be fine.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms